# SDR BSYA2005019

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N1859K
- Make and model: Beech 58
- Aircraft serial: TH1299
- Aircraft time: 17,780 hours, 17,780 cycles
- System (JASC): 2300 · Communications System
- Part: Transponder
- Part number: 066106200
- Part serial: 84968
- Condition: Broken
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TOOK OFF, COULD NOT TRANSMITT FROM EITHER COMM. RADIO.  FOUND PILOTS PUSH TO TALK SWITCH BROKEN, CO-PILOTS PUSH TO TALK DID WORK AND THERE WAS A HAND MIC IN GLOVE BOX.  AIRCRAFT ALSO HAD A MODE (C) PROBLEM. AIRCRAFT RETURMED TO DEPARTURE, NR 1 TRANSPONDER WAS OK, NR 2 TRANSPONDER INTERMITTENT MODE (C) REMOVED AND REPLACED TRANSPONDER OPS. CHECKS GOOD.
